Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jancomblick

My skin is bleached!

Ah guys. I've been putting on the BP for 5 days now. At first I thought it was fine and it was working well, but my face turned red, which was expected. The red subsided a little today, partly because I didn't put any BP on in the morning since I had to go to school. But the after a shower just now I found that my skin had patches of skin that was of a lighter shade than that of my normal skin! (not the still tingly red skin, the skin that has no BP on it like my forehead).

This is freaking me out. Does anyone have a similar experience? Clearly I've stopped teh BP until I've found out whats wrong.

Share this post


Link to post
Share on other sites

I know many people experience pealing....I know when I've pealed from a sunburn my skin sometimes is lighter after the skin has shed

The pealing dryness and redness should go away after your skin is used to the product...maybe try a little less and moisturize well

if it doesnt help I would stop using the product

oh wait you mean your skin is bleached looking where you didnt apply bp?

Share this post


Link to post
Share on other sites

i'm still lost...lol so the parts that have pealed off of your face are lighter? or darker?

what products are you using... avoid mixing PABA-containing sunscreens and benzoyl peroxide. Temporary skin discoloration may occur if they are used together. does your moisturizer possibly have a sunscreen?

Share this post


Link to post
Share on other sites

ok. skin with BP that is peeling = lighter or bleached. thats my problem

the moisteriser I'm using is quite thick, more of a vaseline texture but not as oily. the text on the cream is in japanese so I don't know whats in it, but it prevents my skin looking like its about to fall off.

Share this post


Link to post
Share on other sites

the side-effects can be similar to a sunburn, with dryness and peeling. That is probably what you are experiencing, the new skin underneath is always a bit pinker looking.

Share this post


Link to post
Share on other sites

Well, I'm not a dark-skinned person, so I'm not real sure.

When you sunburn and peel, does your skin eventually even out? If so, it probably will. But if you are concerned, check with your doctor on whether or not to continue.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×